Seek physician's advice before travelling between different time zones. May lead to hyperglycaemia & diabetic ketoacidosis w/ inadequate dosing or discontinuation of treatment in type 1 DM especially in childn. Hypoglycemia may occur w/ omission of a meal or unplanned, strenuous physical exercise. Change in usual warning symptoms of hypoglycaemia w/ intensified insulin therapy. Transfer to another type of insulin products should be done under strict medical supervision. Consider rapid onset of action in concomitant diseases or medication where delayed absorption of food might be expected. May require changes in insulin dose in patients w/ concomitant diseases of kidney, liver, or those affecting the adrenal, pituitary, or thyroid gland. Less pronounced early warning symptom of hypoglycaemia when transferring from different types of insulin products. Inj site reactions may occur. Especially in childn, match insulin doses (especially in basal-bolus regimens) w/ food intake, physical activities & current blood glucose level in order to minimise the risk of hypoglycaemia. Concomitant use w/ thiazolidinediones. Rarely, formation of insulin Ab may form; adjust dose to correct tendency for hyper- or hypoglycaemia. May impair the ability to drive & operate machines. Pregnancy & lactation. Childn <1 yr.